# SDR AALA201608109010

- Difficulty date: July 17, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT FRAME 88 BETWEEN STRINGER 27 AND 28R.  REPLACED THE SHEAR TIE IAW SRM 51-25-16, 51-41-02, 51-40-02, 51-23-04, 51-23-05, 51-23-06 AND CPM 51-25-00.
